A few years ago, I was treated with Cipro for a sinus infection over an extended length of time.
Progressively, my health deteriorated. Each doctor I saw had a different solution including additional medications as well as accusations of emotional problems stemming from stress.
After seeing many, many doctors and experiencing problems including severe diarrhea, vomiting, sweating, confusion, and tremors of hands, legs, and head, I went to the OU Medical Center in Oklahoma City, Oklahoma. In a short time, I was diagnosed with pseudomembraneous colitis. Vancomycin was prescribed and worked; however, the tremors which cause my head to shake have continued.
At times, they are worse than others. The only positive improvement occurred in December, 1998 when under the care of a chiropractor using an electronic method of muscle relaxant on my neck and back muscles, the tremors disappeared. However, as soon as daily treatments ended, the tremors returned and are growing progressively worse. As a teacher, I am concerned about my future in the classroom. And yes, I realize I am fortunate to have recovered as fully as I have. Any information or encouragement would be appreciated.
Last Updated 6/24/04